Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Boundedness of the fractional integral on
weighted Lebesgue and Lipschitz spaces


Authors: Eleonor Harboure, Oscar Salinas and Beatriz Viviani
Journal: Trans. Amer. Math. Soc. 349 (1997), 235-255
MSC (1991): Primary 42B25
DOI: https://doi.org/10.1090/S0002-9947-97-01644-9
MathSciNet review: 1357395
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for the fractional integral operator $I_\alpha $ to be bounded from weighted strong and weak $% L^p $ spaces within the range $p\geq n/\alpha $ into suitable weighted $BMO$ and Lipschitz spaces. We also characterize the weights for which $% I_\alpha $ can be extended to a bounded operator from weighted $BMO$ into a weighted Lipschitz space of order $\alpha $. Finally, under an additional assumption on the weight, we obtain necessary and sufficient conditions for the boundedness of $I_\alpha $ between weighted Lipschitz spaces.


References [Enhancements On Off] (What's this?)

  • [F-M] Fefferman, C. and Muckenhoupt, B. `` Two Nonequivalent Conditions for Weight Functions '' Proc. Amer. Math. Soc. 45, pp. 99-104. (1974) MR 53:13399
  • [G] Gehring, F. W. `` The $L^p$- Integrability of the Partial Derivatives of a Quasiconformal Mapping '' Acta Math. 130, pp 265-277. (1973) MR 53:5861
  • [GC] Garc ía Cuerva, J. `` Weighted $H^p$ Spaces '' Dissertationes Math. (Rozprawy Nat.) No. 162. (1979) MR 82a:42018
  • [G-V] Gatto, A. and Vagi, S. `` Fractional Integrals on Spaces of Homogeneous Type ''. Analysis and Partial Differential Equations, Lecture Notes in Pure and Appl. Math., vol. 122, Marcel Dekker, New York, 1990, pp. 171-216. MR 91e:42032
  • [H-M-W] Hunt, R.; Muckenhoupt, B. and Wheeden, R. `` Weighted norm inequalities for the conjugate function and Hilbert transform '' Trans. Amer. Math. Soc. 176, pp. 227-251. (1973) MR 47:701
  • [H-S-V] Harboure, E.; Salinas, O. and Viviani, B. `` Acotación de la Integral Fraccionaria en Espacios de Orlicz y de Oscilación Media $\Phi -$Acotada '' Actas del II Congreso Dr. A. Monteiro, Univ. Nac. del Sur, Bahía Blanca, pp.41-50. (1993) MR 95b:47036
  • [M] Muckenhoupt, B. `` Weighted Norm Inequalities for Classical Operators '' Harmonic Analysis in Euclidean Spaces, Proc. Sympos. Pure Math., vol. 35, part 1, Amer. Math. Soc., Providence, RI, pp. 69-84. (1979) MR 80i:42015
  • [M-W1] Muckenhoupt, B. and Wheeden, R. `` Weighted Norm Inequalities for Fractional Integrals ''. Trans. Amer. Math. Soc. 192, pp. 261-274. (1974) MR 49:5275
  • [M-W2] Muckenhoupt, B. and Wheeden, R. `` Weighted Bounded Mean Oscillation and the Hilbert Transform '' . Studia Math. 54 pp. 221-237. (1976) MR 53:3583
  • [P] Peetre, J. `` On the theory of ${\mathcal L}% _{p,\lambda }$ Spaces '' J. Funct. Anal. 4, pp.71-87 . (1969) MR 39:3300
  • [S-Z] Stein, E. M. and Zygmund, A. `` Boundedness of Translation Invariant Operators on Hölder Spaces and $L^p$ Spaces '' Ann. of Math. 85, pp. 337-349. (1967) MR 35:5964
  • [Z] Zygmund, A. `` Trigonometric Series '' Vols. I, II, 2nd. Rev., Cambridge Univ. Press. (1958) MR 21:6498

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 42B25

Retrieve articles in all journals with MSC (1991): 42B25


Additional Information

Eleonor Harboure
Affiliation: Programa Especial de Matemática Aplicada and Facultad de Ingenier ía Qu í mica, Universidad Nacional del Litoral, Güemes 3450, 3000 Santa Fe, Rep. Argentina

Oscar Salinas
Affiliation: Programa Especial de Matemática Aplicada and Facultad de Ingenier ía Qu í mica, Universidad Nacional del Litoral, Güemes 3450, 3000 Santa Fe, Rep. Argentina

Beatriz Viviani
Affiliation: Programa Especial de Matemática Aplicada and Facultad de Ingenier ía Qu í mica, Universidad Nacional del Litoral, Güemes 3450, 3000 Santa Fe, Rep. Argentina

DOI: https://doi.org/10.1090/S0002-9947-97-01644-9
Keywords: Fractional integral, weighted Lebesgue and Lipschitz spaces, weighted BMO
Received by editor(s): June 26, 1995
Additional Notes: The authors were supported by the Consejo Nacional de Investigaciones Cient íficas y Técnicas de la República Argentina and by the Universidad Nacional del Litoral, CAI+D Program.
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society